If you need an accessible version of this item please contact JSTOR User Support

Modal Reduction Principles

J. F. A. K. Van Benthem
The Journal of Symbolic Logic
Vol. 41, No. 2 (Jun., 1976), pp. 301-312
DOI: 10.2307/2272228
Stable URL: http://www.jstor.org/stable/2272228
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Modal Reduction Principles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312